
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Dynamics of optical solitons in the extended (3+1)‐dimensional nonlinear conformable Kudryashov equation with generalized anti‐cubic nonlinearity
Mohammad Mirzazadeh, Mir Sajjad Hashemi, Arzu Akbulu, et al.
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 7, pp. 5355-5375
Closed Access | Times Cited: 13
Mohammad Mirzazadeh, Mir Sajjad Hashemi, Arzu Akbulu, et al.
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 7, pp. 5355-5375
Closed Access | Times Cited: 13
Showing 13 citing articles:
Bifurcation, phase plane analysis and exact soliton solutions in the nonlinear Schrodinger equation with Atangana's conformable derivative
Md. Nur Alam, Mujahid Iqbal, Mohammad Hassan, et al.
Chaos Solitons & Fractals (2024) Vol. 182, pp. 114724-114724
Closed Access | Times Cited: 16
Md. Nur Alam, Mujahid Iqbal, Mohammad Hassan, et al.
Chaos Solitons & Fractals (2024) Vol. 182, pp. 114724-114724
Closed Access | Times Cited: 16
Generating optical solitons in the extended (3 + 1)-dimensional nonlinear Kudryashov’s equation using the extended F-expansion method
Wafaa B. Rabie, Hamdy M. Ahmed, Mir Sajjad Hashemi, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 5
Closed Access | Times Cited: 9
Wafaa B. Rabie, Hamdy M. Ahmed, Mir Sajjad Hashemi, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 5
Closed Access | Times Cited: 9
New super and shock like solitary structures for KdV equation with higher-order nonlinearity
H. S. Alayachi, Abdulghani Alharbi, Ε. K. El-Shewy, et al.
Alexandria Engineering Journal (2025) Vol. 119, pp. 503-510
Closed Access
H. S. Alayachi, Abdulghani Alharbi, Ε. K. El-Shewy, et al.
Alexandria Engineering Journal (2025) Vol. 119, pp. 503-510
Closed Access
Optical soliton solutions of time-space nonlinear fractional Schrödinger's equation via two different techniques
Waseem Razzaq, Asim Zafar, Muhammad Raheel, et al.
Journal of Mathematical Analysis and Applications (2025), pp. 129387-129387
Closed Access
Waseem Razzaq, Asim Zafar, Muhammad Raheel, et al.
Journal of Mathematical Analysis and Applications (2025), pp. 129387-129387
Closed Access
Novel Fractal Soliton Solutions of a (3+1)-Dimensional Benjamin–Bona–Mahony Equation on a Cantor Set
M. M. Alqarni, Emad E. Mahmoud, Mansourah Aljohani, et al.
Qualitative Theory of Dynamical Systems (2025) Vol. 24, Iss. 2
Closed Access
M. M. Alqarni, Emad E. Mahmoud, Mansourah Aljohani, et al.
Qualitative Theory of Dynamical Systems (2025) Vol. 24, Iss. 2
Closed Access
Bifurcations Analysis and Monotonicity of the Period Function of the Lakshmanan–Porsezian–Daniel Equation with Kerr Law of Nonlinearity
Lin Lu, Xiaokai He, Aiyong Chen
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 4
Closed Access | Times Cited: 2
Lin Lu, Xiaokai He, Aiyong Chen
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 4
Closed Access | Times Cited: 2
Issue Information
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 7, pp. 5349-5354
Open Access | Times Cited: 1
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 7, pp. 5349-5354
Open Access | Times Cited: 1
A Study of Nonlinear Riccati Equation and Its Applications to Multi-dimensional Nonlinear Evolution Equations
Lanre Akinyemi, Francis Erebholo, Valerio Palamara, et al.
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. S1
Closed Access | Times Cited: 1
Lanre Akinyemi, Francis Erebholo, Valerio Palamara, et al.
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. S1
Closed Access | Times Cited: 1
Modelling of KdV-Soliton Through Fractional Action and Emergence of Lump Waves
Rami Ahmad El‐Nabulsi
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. S1
Closed Access | Times Cited: 1
Rami Ahmad El‐Nabulsi
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. S1
Closed Access | Times Cited: 1
Dynamics of optical solitons and sensitivity analysis in fiber optics
Nida Raees, Irfan Mahmood, Ejaz Hussain, et al.
Physics Letters A (2024) Vol. 528, pp. 130031-130031
Open Access | Times Cited: 1
Nida Raees, Irfan Mahmood, Ejaz Hussain, et al.
Physics Letters A (2024) Vol. 528, pp. 130031-130031
Open Access | Times Cited: 1
Optical solitons for the concatenation model with fractional temporal evolution
Ahmed H. Arnous, Muhammad Amin S. Murad, Anjan Biswas, et al.
Ain Shams Engineering Journal (2024) Vol. 16, Iss. 2, pp. 103243-103243
Closed Access | Times Cited: 1
Ahmed H. Arnous, Muhammad Amin S. Murad, Anjan Biswas, et al.
Ain Shams Engineering Journal (2024) Vol. 16, Iss. 2, pp. 103243-103243
Closed Access | Times Cited: 1
Optical soliton solutions of the stochastic resonant nonlinear Schrödinger equation with spatio temporal and inter-modal dispersion under generalized Kudryashov's law non-linearity
Nafissa Toureche Trouba, Mohamed E.M. Alngar, Haitham A. Mahmoud, et al.
Ain Shams Engineering Journal (2024), pp. 103117-103117
Open Access
Nafissa Toureche Trouba, Mohamed E.M. Alngar, Haitham A. Mahmoud, et al.
Ain Shams Engineering Journal (2024), pp. 103117-103117
Open Access
Innovative analysis to the time-fractional q-deformed tanh-Gordon equation via modified double Laplace transform method
Khalid K. Ali, Mohamed S. Mohamed, Weam G. Alharbi, et al.
Open Physics (2024) Vol. 22, Iss. 1
Open Access
Khalid K. Ali, Mohamed S. Mohamed, Weam G. Alharbi, et al.
Open Physics (2024) Vol. 22, Iss. 1
Open Access